# SDR IPXA2023041992924

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 24,944 hours, 15,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: NA
- Part serial: NA
- Condition: Unknown
- Location: Doors
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAON CLIMB OUT "L FWD CABIN NOT CLOSED" ECAM WARNING. CABIN ALT AND DIFF PRESS IN NORMAL RANGE.C/W L FWD CABIN DOOR WARNING OPS TEST PER AMM 52-70-00 PB 501. OPS CHECK GOOD. NO 30 DAY HISTORY.
